Abnormally light period?? Please help!

posted 3 years ago in Wellness
Post # 3
Member
18627 posts
Honey Beekeeper
  • Wedding: June 2009

There are quite a few BCs that make your period lighter. It is possible that you are losing weight being off your old BC as well. Don’t worry, these sound like good symptoms!

Post # 5
Member
291 posts
Helper bee
  • Wedding: April 2015

@Boxerlover24:  

 

One of the side effects of loestrin FE is lighter periods. I used it for about 12 months and by the end, did not have a period.

 

Post # 7
Member
291 posts
Helper bee
  • Wedding: April 2015

@Boxerlover24:  

YEA!! I was actually worried about it so that’s why I stopped after 12 months. Then I did a lot of research and talked to my GYNs and they ALL said this (like 2 years after I stopped AHAHA) I have the mirena IUD right now, LOVEEEEEE IT. Best thing ever if you decide to stop hormonal BCP 😀

Post # 10
Member
12 posts
Newbee
  • Wedding: July 2016

@Boxerlover24:  Totally happens to me all the time.  I’m on the same birth control.  You’re fine. 🙂

Post # 11
Member
709 posts
Busy bee
  • Wedding: December 2014

this is totally normal! i’m on microgestin also and i have the lightest and shortest periods ever. i love it! 

Leave a comment


Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors